Idiopathic hyperammonemia after chemotherapy with vinorelbine, topotecan, and cisplatin in a patient with acute lymphocytic leukemia

Yu Hsien Chen, Tzeon Jye Chiou, Yen Ning Hsu, Chun Yu Liu

研究成果: 雜誌貢獻文章同行評審

8 引文 斯高帕斯(Scopus)

摘要

Idiopathic hyperammonemia (IHA) had been reported in some patients with hematological malignancy after receiving intensive chemotherapy, following bone marrow transplantation, or after using 5-fluoro-uracil for some solid tumors. The chemotherapeutic agents involved include cytarabine, daunomycin, cyclophosphamide, vincristine, amsacrine, etoposide, asparaginase, busulfan, and methotraxate, all used for treating hematological malignancies. No previous reports have described the association between idiopathic hyperammonemia and combined chemotherapy with vinorelbine, topotecan, and cisplatin. We describe a 20-year-old girl with normal liver function and relapsed precursor B-lymphoblastic leuke-mia receiving the modified TVTG (topotecan, vinorelbine, thiotepa, dexamethasone, and gemcitabine) protocol to control her disease. We used cisplatin (30 mg/m2/day) to replace thiotepa on day 3 because thiotepa was not available in Taiwan. The patient developed acute idiopathic hyperammonemia after 5 days of chemotherapy and died 9 days after chemotherapy. To our knowledge, this patient is the first re-port of the association of hyperammonemia and chemotherapy with vinorelbine, topotecan, and cisplatin in the English literature.

原文英語
頁(從 - 到)199-202
頁數4
期刊Hematology/ Oncology and Stem Cell Therapy
3
發行號4
DOIs
出版狀態已發佈 - 2010
對外發佈

ASJC Scopus subject areas

  • 血液學
  • 腫瘤科

指紋

深入研究「Idiopathic hyperammonemia after chemotherapy with vinorelbine, topotecan, and cisplatin in a patient with acute lymphocytic leukemia」主題。共同形成了獨特的指紋。

引用此